Réalisation de formes -bilinéaires symétriques comme formes trace hermitiennes amplifiées
Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 1, pp. 25-36.

In this paper, we show by an explicit method that every non degenerate symmetric -bilinear form of even rank, which is not -isomorphic to the hyperbolic plane, can be realized as a hermitian scaled trace form of some algebra [α], where α is an algebraic integer. More precisely, we show that for every symmetric matrix SM 2n (), with detS0 (and detS¬-1 (mod *2 ) if n=1), there exist an algebraic integer α, a -linear involution σ of (α), a σ-symmetric element λ(α) and a -basis v 1 ,,v 2n of some ideal of [α] such that S=(Tr (α)/ (λv i v j σ )).

Dans cet article, on montre de manière explicite que toute forme -bilinéaire symétrique non dégénérée de rang pair, et non -isomorphe au plan hyperbolique, se réalise comme forme trace hermitienne amplifiée d’une algèbre [α], où α est un entier algébrique. Plus précisemment, on montre que pour tout SM 2n () symétrique, avec detS0 (et detS¬-1 (mod *2 ) si n=1), il existe un entier algébrique α, une involution -linéaire σ de (α),λ(α)σ-symétrique et une -base v 1 ,,v 2n d’un idéal de [α] tels que S=(Tr (α)/ (λv i v j σ )).

@article{JTNB_2000__12_1_25_0,
     author = {Gr\'egory Berhuy},
     title = {R\'ealisation de formes $\mathbb {Z}$-bilin\'eaires sym\'etriques comme formes trace hermitiennes amplifi\'ees},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {25--36},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {1},
     year = {2000},
     doi = {10.5802/jtnb.263},
     zbl = {1014.11030},
     mrnumber = {1827836},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.263/}
}
TY  - JOUR
TI  - Réalisation de formes $\mathbb {Z}$-bilinéaires symétriques comme formes trace hermitiennes amplifiées
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 25
EP  - 36
VL  - 12
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.263/
UR  - https://zbmath.org/?q=an%3A1014.11030
UR  - https://www.ams.org/mathscinet-getitem?mr=1827836
UR  - https://doi.org/10.5802/jtnb.263
DO  - 10.5802/jtnb.263
LA  - fr
ID  - JTNB_2000__12_1_25_0
ER  - 
%0 Journal Article
%T Réalisation de formes $\mathbb {Z}$-bilinéaires symétriques comme formes trace hermitiennes amplifiées
%J Journal de Théorie des Nombres de Bordeaux
%D 2000
%P 25-36
%V 12
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.263
%R 10.5802/jtnb.263
%G fr
%F JTNB_2000__12_1_25_0
Grégory Berhuy. Réalisation de formes $\mathbb {Z}$-bilinéaires symétriques comme formes trace hermitiennes amplifiées. Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 1, pp. 25-36. doi : 10.5802/jtnb.263. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.263/

[1] E. Bayer-Fluckiger, Jacques Martinet, Formes quadratiques liées aux algèbres semi-simples. J. reine angew. Math. 451 (1994), 51-69. | MR: 1277294 | Zbl: 0801.11020

[2] M. Krüskemper, Algebraic construction of bilinear forms over Z. Pub. Math. de Besançon, Théorie des nombres (96/97-97/98).

[3] O. Taussky, On a theorem of Latimer and MacDuffee. Canad. J. Math. 1 (1949), 300-302. | MR: 30491 | Zbl: 0045.15404

[4] O. Taussky, On matrix classes corresponding to an ideal and its inverse. Illinois Math. J. 1 (1957), 108-113. | MR: 94326 | Zbl: 0078.02903

Cited by Sources: